Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 546046, 6 pages
http://dx.doi.org/10.1155/2014/546046
Research Article

On the Stability of a Functional Equation Associated with the Fibonacci Numbers

1Valahia University of Târgovişte, Bulevardul Unirii 18, 130082 Târgovişte, Romania
2Academy of Romanian Scientists, Splaiul Independenţei 54, 050094 Bucharest, Romania
3Department of Mathematics, ETH Zürich, Raemistrasse 101, 8092 Zürich, Switzerland
4Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea

Received 5 May 2014; Accepted 8 July 2014; Published 20 July 2014

Academic Editor: Chengjian Zhang

Copyright © 2014 Cristinel Mortici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [22 citations]

The following is the list of published articles that have cited the current article.

  • Cristinel Mortici, Themistocles M. Rassias, and Soon-Mo Jung, “The inhomogeneous Euler equation and its Hyers-Ulam stability,” Applied Mathematics Letters, 2014. View at Publisher · View at Google Scholar
  • Cristinel Mortici, Mihai Monea, and Dan Ştefan Marinescu, “The stability of some points arising from continuous, differential and integral expressions,” Monatshefte für Mathematik, 2015. View at Publisher · View at Google Scholar
  • Soon-Mo Jung, Michael Th. Rassias, and Cristinel Mortici, “On a functional equation of trigonometric type,” Applied Mathematics and Computation, vol. 252, pp. 294–303, 2015. View at Publisher · View at Google Scholar
  • Wei-Shih Du, “A generalization of Diaz-Margolis’s fixed point theorem and its application to the stability of generalized Volterra integral equations,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Yeol Je Cho, Choonkil Park, Themistocles M. Rassias, and Reza Saadatipp. 1–343, 2015. View at Publisher · View at Google Scholar
  • Yeol Je Cho, Choonkil Park, Themistocles M. Rassias, Reza Saadati, Yeol Je Cho, Choonkil Park, Themistocles M. Rassias, and Reza Saadati, “Stability of Functional Inequalities in Banach Algebras,” Stability of Functional Equations in Banach Algebras, pp. 165–199, 2015. View at Publisher · View at Google Scholar
  • Yeol Je Cho, Choonkil Park, Themistocles M. Rassias, Reza Saadati, Yeol Je Cho, Choonkil Park, Themistocles M. Rassias, and Reza Saadati, “Stability of Functional Equations in C ∗-Ternary Algebras,” Stability of Functional Equations in Banach Algebras, pp. 201–228, 2015. View at Publisher · View at Google Scholar
  • Laura Găvruţa, and Paşc Găvruţa, “Approximation of Functions by Additive and by Quadratic Mappings,” Mathematical Analysis, Approximation Theory and Their Applications, vol. 111, pp. 281–292, 2016. View at Publisher · View at Google Scholar
  • Dan Ştefan Marinescu, Mihai Monea, and Cristinel Mortici, “On Some Mean Value Points Defined by Divided Differences and Their Hyers–Ulam Stability,” Results in Mathematics, 2016. View at Publisher · View at Google Scholar
  • Jaeyoung Chung, “Stability of D’Alembert’s Functional Equation with Perturbations of All Variables,” Results in Mathematics, vol. 71, no. 3-4, pp. 1015–1021, 2016. View at Publisher · View at Google Scholar
  • Iz-iddine EL-Fassi, “Generalized hyperstability of a Drygas functional equation on a restricted domain using Brzdęk’s fixed point theorem,” Journal of Fixed Point Theory and Applications, 2017. View at Publisher · View at Google Scholar
  • N. Salehi, and S. M. S. Modarres, “A fixed point method for the stability of a maximum preserving quadratic functional equation in Banach lattices,” Journal of Fixed Point Theory and Applications, 2017. View at Publisher · View at Google Scholar
  • Lahbib Oubbi, “On ulam stability of a functional equation in banach modules,” Canadian Mathematical Bulletin, vol. 60, no. 1, pp. 173–183, 2017. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, Erdal Karapınar, and Adrian Petruşel, “A fixed point theorem and the Ulam stability in generalized dq-metric spaces,” Journal of Mathematical Analysis and Applications, 2018. View at Publisher · View at Google Scholar
  • Hassan Azadi Kenary, and Themistocles M. Rassias, “NAN-RN Approximately Generalized Additive Functional Equations,” Applications of Nonlinear Analysis, vol. 134, pp. 483–506, 2018. View at Publisher · View at Google Scholar
  • Janusz Brzdȩk, El-sayed El-hady, and Zbigniew Leśniak, “On fixed points of a linear operator of polynomial form of order 3,” Journal of Fixed Point Theory and Applications, vol. 20, no. 2, 2018. View at Publisher · View at Google Scholar
  • Soon-Mo Jung, Michael Th. Rassias, and Yang-Hi Lee, “Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation,” Journal of Mathematical Inequalities, vol. 12, no. 1, pp. 43–61, 2018. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, El-sayed El-hady, and Zbigniew Leśniak, “Fixed-point theorem in classes of function with values in a dq-metric space,” Journal of Fixed Point Theory and Applications, vol. 20, no. 4, 2018. View at Publisher · View at Google Scholar
  • Sandra Pinelas, V. Govindan, and K. Tamilvanan, “Stability of a quartic functional equation,” Journal of Fixed Point Theory and Applications, vol. 20, no. 4, 2018. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, and Krzysztof Ciepliński, “A fixed point theorem in n-Banach spaces and Ulam stability,” Journal of Mathematical Analysis and Applications, 2018. View at Publisher · View at Google Scholar
  • Alina Ramona Baias, and Dorian Popa, “On Ulam Stability of a Linear Difference Equation in Banach Spaces,” Bulletin of the Malaysian Mathematical Sciences Society, 2019. View at Publisher · View at Google Scholar
  • Paşc Găvruţa, and Laura Manolescu, “Approximation by Cubic Mappings,” Ulam Type Stability, pp. 153–165, 2019. View at Publisher · View at Google Scholar